# SDR FDEA201901100084

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 25,364 hours, 4,139 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO RKSI, DUE TO HIGHER THAN PLANNED FUEL BURN RATE. REVIEWED MAT, COULDN'T FIND ANY RELATED MSG, REVIEWED FMC AND INDICATED FUEL ONBOARD WAS 162,700LBS, REMAIN FUEL : 20,700LBS, BURNED FUEL WAS 142,000LBS. ALSO PERFORMED EXTERNAL FUEL LEAK INSPECTION, NO LEAKAGE NOTED. PEFORMED FUEL QTY INDICATING SYS WITH THE FUEL MEASURING STICKS PER AMM 28-41-00-5, THERE ARE NO DIFFERENCE BETWEEN ACTUAL FUEL MEASURING STICK ( LT WING NR 3 STICK 30.0-10395 LBS AND RT WING NR 3 STICK 30.6-10796 LBS PER FUEL MEASURING STICK MANUAL 12-11-07 PG 398.94) AND P28 PANEL READS (LT 10.2 AND RT 10.6) AND COCKPIT READS (LT 10.2 AND RT 10.6). CONSULTED MOCC ENG FUEL FLOW WAS NORMAL (LT 8.374 AND RT 8.322). A/C OK FOR SERVICE.
